# SDR TRBA2007058

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 15,393 hours, 17,480 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 56815
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT 10AB INOPERATIVE.  RAR BATTERY PACK AT FIN NR 73WL IAW JIC NR 33-51-21. OPT CK IAW JIC NR 33-50-00.
